# SDR DALA2023101708549

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,963 hours, 42,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 1L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT. CORRECTIVE ACTION: OPERATED DOOR SLIDE ARM/DISARM LEVER MULTIPLE TIMES OPS CK GOOD. (0018596)
